# SDR A6WA200640242

- Difficulty date: June 19, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: 601R389861
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MECHANISM HAS NO TENSION, WILL NOT LATCH OPEN.  CLEANED AND LUBED RETURN SPRING ON SERVICE DOOR HOLD OPEN LOCK, ALL IAW CRJ AMM 52-11-00.  (M)
